Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 18 de abril de 2024
  

Global existence and decay of solutions of a coupled system of BBM-Burgers equations.

Título inglés Global existence and decay of solutions of a coupled system of BBM-Burgers equations.
Título español Existencia global y degeneración de soluciones de un sistema acoplado de ecuaciones de BBM-Burgers.
Autor/es Morais Pereira, Jardel
Organización Dep. Mat. Univ. Fed. Santa Catarina, Florianópolis, Brasil
Revista 1139-1138
Publicación 2000, 13 (2): 423-443, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The global well-posedness of the initial-value problem associated to the coupled system of BBM-Burgers equations (*) in the classical Sobolev spaces Hs(R) x Hs(R) for s ≥ 2 is studied. Furthermore we find decay estimates of the solutions of (*) in the norm Lq(R) x Lq(R), 2 ≤ q ≤ ∞ for general initial data. Model (*) is motivated by a work due to Gear and Grimshaw [10] who considered strong interaction of weakly nonlinear long waves governed by a coupled system of KdV equations.
Clasificación UNESCO 120220
Palabras clave español Problema de Cauchy ; Problemas hiperbólicos ; Sistemas no lineales
Código MathReviews MR1822124
Código Z-Math Zbl 0977.35121
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es